# SDR SWIA2021072159609

- Difficulty date: April 28, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N878AS-5073 DENT #1 1.5" AFT OF FS605 AND 18" BELOW CARGO DOOR OPENING.  DENT #2 3.75" AFT OF FS605 AND 15" BELOW CARGO DOOR OPENING.     (C-CHECK RO 7/18/2021)    HAND DRESSED DENT #1 1.5" AFT OF FS605 AND 18" BELOW CARGO DOOR OPENING.  DENT #2 3.75" AFT OF FS605 AND 15" BELOW CARGO DOOR OPENING, INSTALLED ALL FASTENERS AND LEAK CHECKED. ALL CHECKS GOOD. REF REO 601R-53-61-7685, REV-A, DATED 2021-07-09. SEE CONTINUE CARD FOR  DETAILS ON WORK PERFORMED. COMPLIED WITH TASK 51-900-1003-SKY
